# SDR IXXA11SMN092S

- Difficulty date: June 8, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT ELEVATOR UPPER SKIN DENTED AND CRACKED AT STATION XE 246.000 - 285.000.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND FINGER DOUBLER. BONDED PARTS AS NEEDED.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  PERFORMED RT ELEVATOR BALANCE.  FOUND WITHIN LIMITS MOMENT 1462.9 IN-LBS.  INSTALLED REPAIR PARTS IAW SRM 51-1-21 AND SRM 55-1-0 PAGE 1, SRM 55-4-1 FIGURE 1 SHEETS 1-2 ITEM "E" & "F", DPS 4.710 REV "L", SRM 51-1-9 TR 51-141 AND DPS 1.950 REV "AR" R-1, SRM 51-1-8B, SRM 51-1-21, AND SRM 51-4-4 PAGES 1-4 AND T/R 51-116 PAGES 1-3.
